# SDR R61A2023042600257

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000509
- Aircraft time: 17,928 hours, 12,158 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Part number: 15800995A202
- Condition: Unknown
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLATION OF REVOLUTION TOILET IN AFT LAV. PER STC ST02700LA AND 170EO-25-44-0003_1 (MAJOR)
